Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneWar

Accutane and masturbation

I was wondering...Did any of you guys masturbate while on Accutane, and did that make your acne worse in the coming week?

Share this post


Link to post
Share on other sites

I would freak out :P But since I've been on Accutane for a week I haven't had the urge as much as before. And now that I'm a bit clearer, I'm a bit cautious because I don't want to encourage a break out or anything. I think that, because masturbation messes up your hormone levels and could cause a break out. I'm no expert though.

Share this post


Link to post
Share on other sites

If u FREAK OUT, u r stressing urself, and ur acne would get worse!

I personally don't think there is a link between masturbating causes acne!

It is GENETICS which makes the difference between people having nice clear skin and people having bad skin.

I bet u would be clear after u finished ur accutane course...not worry.

Good Luck.

Share this post


Link to post
Share on other sites

ya they also say it makes your palms hairy and makes you go blind...........its bullshit man its just what they say to get you to feel guilty because its "a sin" or "immoral"......there is no real connection between cranking one off and breaking out. If there were, they would say the same thing about sex, but no1 does. The only actual connection that would make you break out would be if you DIDNT do it when you wanted to because that would elevate your stress levels which have been proven to worsen acne. So there you go

Share this post


Link to post
Share on other sites
I would freak out :P But since I've been on Accutane for a week I haven't had the urge as much as before. And now that I'm a bit clearer, I'm a bit cautious because I don't want to encourage a break out or anything. I think that, because masturbation messes up your hormone levels and could cause a break out. I'm no expert though.

I haven't had the urge as much either lately, is that a common side effect.

Share this post


Link to post
Share on other sites
ya they also say it makes your palms hairy and makes you go blind...........its bullshit man its just what they say to get you to feel guilty because its "a sin" or "immoral"......there is no real connection between cranking one off and breaking out. If there were, they would say the same thing about sex, but no1 does. The only actual connection that would make you break out would be if you DIDNT do it when you wanted to because that would elevate your stress levels which have been proven to worsen acne. So there you go

Yeah, but testing this theory myself, it does somewhat worsen my acne. If for example I go for a week with no masturbation I'm clearer than normal. But I guess you're right about the part about not doing it when you want to.

Share this post


Link to post
Share on other sites

Heya

I read something on the net ages ago about what causes pimples... as i remember it said something about masturbation doesnt cause acne, its just something to freakout teenagers not to have sex at a early age. something like that... its like back in the 70's.

Share this post


Link to post
Share on other sites

Im sure a woman could go flick the bean as often as she wanted, but it sounds (just about) plausible to me that if a guy jacks off excessively then he may be deficient in zinc and that could cause him to break out. Personally i dont think i could last any longer than a week i would go crazy..... besides surely there are some costs that are just too high?

Share this post


Link to post
Share on other sites
I would freak out :P But since I've been on Accutane for a week I haven't had the urge as much as before. And now that I'm a bit clearer, I'm a bit cautious because I don't want to encourage a break out or anything. I think that, because masturbation messes up your hormone levels and could cause a break out. I'm no expert though.

I haven't had the urge as much either lately, is that a common side effect.

I notice my libido is down as well. Perhaps that's part of the whole psychological effect accutane can have.

While I agree that the link between acne and masturbation is weak at best, I would counter that a lot of acne is ultimately caused by hormones (many women entering their menstrual cycles get minor acne breakouts from the change in hormones), and masturbation and sex in general do cause hormone levels to change temporarily.

But I still wouldn't actually recommend against it :shifty: !

Share this post


Link to post
Share on other sites

for some reason i have more frequent urge now than pre-tane

i heard it's possibility of more sexual urge in men when you are on tane

Share this post


Link to post
Share on other sites

whoever said masturbating casues acne is retarded and its comletely false.. masturbating is the same thing as having sex... does sex cause acne? didnt think so.

Share this post


Link to post
Share on other sites

I think that is pretty absurd myself. For me personally being on Claravis (accutane generic) has made my sexual urges go through the roof, woot woot!

Share this post


Link to post
Share on other sites

wtf now masturbation gives people acne? this is the first time i've heard this. I don't think that's true.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×